# SDR DALA1125019871

- Difficulty date: April 8, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 1136 BULKHEAD SHEAR TIE CRACKED BETWEEN LONGERONS 13-14L.  GAINED ACCESS, CUTOUT DAMAGED SHEAR TIE.  FABBED SHEAR TIE FROM 7075-0 .050 IAW DC-9 SRM 51-10-2.  FABBED DOUBLER FROM 2024-T73 HFEC INSP VERIFIED DAMAGE REMOVED.  HEAT TREATED SHEAR TIE TO T6 ON PEMCO TRAVELER 2504NO1578.  INSTALLED SHEAR TIE AND DOUBLER IAW DC9 SRM 51-30-5 AND 53-03.
